Candida and diflucan

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Surfer21
Regular Member


Date Joined May 2017
Total Posts : 62
   Posted 9/21/2017 8:18 PM (GMT -6)   
So I received the biopsy back from my endoscopy the other day, and turns out I have Candida throughout my GI tract starting at the esophagus. My GI called in diflucan for me.. has anyone else had this and taken this med? Is it a common issue with crohns or am I just lucky enough to have gotten it also. Please let me know your experience with this and if it helped you feel any better, as well as be a contributor to crohns or ulceration.

straydog
Forum Moderator


Date Joined Feb 2003
Total Posts : 14995
   Posted 9/22/2017 6:40 AM (GMT -6)   
Surfer, Candida is common in people, thank goodness it's not limited to CD people. You should be fine with the Diflucan, I have taken it several times over the years with no issues. Candida is a fungus that we have in our esophagus, you just have too much. And it did not have any real affect on either my CD or UC. You read the last statement right, I am blessede with both.

Take care.
Susie
Moderator in Chronic Pain & Psoriasis Forums
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, October 23, 2017 2:24 AM (GMT -6)
There are a total of 2,885,896 posts in 316,663 threads.
View Active Threads


Who's Online
This forum has 157759 registered members. Please welcome our newest member, nihaomamm07.
260 Guest(s), 2 Registered Member(s) are currently online.  Details
Saipan Paradise, testuser1234


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer